| Catalog Number |
42572606001 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown, tibial component, unknown lot.Unknown, articular surface, unknown lot.00590102000, hdless trc drill pin 75mm, 67337340.H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial knee surgery on an unknown date.Subsequently, they experienced a metallosis reaction surrounding a femoral component leading to a revision surgery.The surgical technique was utilized, there was no surgical delay, there were no foreign bodies retained.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event can confirmed.Visual examination of the returned product identified signs of use and implantation with bone cement still adhered to the surface of the implant.The implant shows wear and gouges on the smooth mating surface.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.